Title

Automorphisms and Derivations of the Insertion–Elimination Algebra and Related Graded Lie Algebras

Document Type

Article

Publication Date

7-1-2016

Abstract

This paper addresses several structural aspects of the insertion–elimination algebra g, a Lie algebra that can be realized in terms of tree-inserting and tree-eliminating operations on the set of rooted trees. In particular, we determine the finite-dimensional subalgebras of g, the automorphism group of g, the derivation Lie algebra of g, and a generating set. Several results are stated in terms of Lie algebras admitting a triangular decomposition and can be used to reproduce results for the generalized Virasoro algebras.

Publication Name

Letters in Mathematical Physics

Volume Number

106

First Page

925

Last Page

949

Issue Number

7

DOI

10.1007/s11005-016-0848-4

This document is currently not available here.

Share

COinS